MathSciNet Relay Station
MathSciNet bibliographic data
MR2019477 58J65 (60H07)
Léandre, Rémi Stochastic algebraic de Rham complexes. Acta Appl. Math. 79 (2003), no. 3, 217–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement